Residual bounds of the stochastic algebraic Riccati equation

Chun Yueh Chiang, Hung Yuan Fan

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we consider a class of continuous-time algebraic Riccati equations with a constraint of positive definiteness, which occurs in the indefinite stochastic linear quadratic control problems and stochastic H control problems, respectively. The normwise local and non-local residual bounds are derived for a symmetric solution which approximates the unique stabilizing solution to the stochastic algebraic Riccati equation. A numerical example is presented to illustrate the sharpness of ours residual bound.

Original languageEnglish
Pages (from-to)78-87
Number of pages10
JournalApplied Numerical Mathematics
Volume63
DOIs
Publication statusPublished - 2013 Jan 1

    Fingerprint

Keywords

  • A posteriori error bound
  • Forward error
  • Residual bound
  • Stabilizing solution
  • Stochastic algebraic Riccati equations

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this